Lower and upper directional differentiability of the set valued maps and their applications


Guseinov K., Kucuk Y., Ekici E.

DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, vol.10, pp.25-32, 2003 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2003
  • Title of Journal : DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS
  • Page Numbers: pp.25-32

Abstract

In this paper the lower and upper directional differentiability concepts of the set valued maps are introduced and the directional differentiability properties of the marginal functions are studied. Sufficient condition ensuring the existence of the directional derivative of the marginal function is obtained.